# SDR AALA951160

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146T10433
- Condition: Corroded
- Location: Fs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FAIL SAFE STRAP LOCATED ON THE FORWARD SIDE OF THE AFT CARGO DOOR CUT-OUT CORRODED JUST BELOW 533R AND JUST BELOW 532R.  BOTH EXCEEDED SRM LIMITS AFTER BLENDING.  ROTOPEENED, PRIMED, AND PAINTED BLENDED AREAS.  APPROVED FOR CONTINUED SERVICE BY ENGINEERING WITH NOTED CONDITION PER MRB 767-960.  TST 41,944.02.  CYCLES, 13,544.  (X)
